Simply Right Ibuprofen 200mg Tablets - 1500 ct.
About this itemPain reliever/fever reducer; temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps, temporarily reduces fever.
While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. Carefully read and follow all package directions. SamsClub.com assumes no liability for inaccuracies or misstatements about products.
Compare to Advil® active ingredient.
USA And Imported